# SDR SWAA2012112009668

- Difficulty date: November 8, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 43,614 hours, 25,479 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP, BS,360, STR 8R.  REMOVED AND REPLACED BS 360 STR 8R CTR CLIP IAW SRM 51-40-02
